# SDR SWAA032517

- Difficulty date: November 13, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 17,753 hours, 10,448 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Controller
- Part number: 141A48103
- Condition: Failed
- Location: Windshield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 COCKPIT WINDOW ARCED.  REMOVED AND REPLACED L2 COCKPIT WINDOW AND HEAT CONTROLLER PER MM.
